JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE COMPACT RIEMANNIAN MANIFOLDS WITH SOME GEODESICAL PROPERTIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE COMPACT RIEMANNIAN MANIFOLDS WITH SOME GEODESICAL PROPERTIES
Park, Kwang-Soon;
  PDF(new window)
 Abstract
In the paper, we study an n-dimensional compact Riemannian manifold (M, g) with the property that the lengthes of the images in M of any geodesic curves are finite.
 Keywords
Riemannian manifold;geodesic curve;
 Language
English
 Cited by
 References
1.
M. Gunther, Zum Einbettungssatz von J. Nash, Math. Nachr. 144 (1989), 165- 187 crossref(new window)

2.
J. Jost Riemannian geometry and geometric analysis, Springer-Verlag, Berlin Heidelberg, 1995

3.
J. Nash, $\mathcal{c}^1$ isometric imbeddings, Ann. of Math.(2) 60 (1954), 383-396 crossref(new window)

4.
J. Nash, The imbedding problem for Riemannian manifolds, Ann. of Math. (2) 63 (1956), 20-63 crossref(new window)

5.
H. Whitney, Differentiable manifolds, Ann. of Math. 37 (1936), 645-680 crossref(new window)